# SDR DALA2022040402262

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,789 hours, 40,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DOOR 1L/1R GIRT BAR DISLODGED WHEN DOOR OPENED. CORRECTIVE ACTION: RESECURED 1L/1R GIRT BAR PER AMM 52-11-25. OPS NML. (7777412)
